MAUDE Adverse Event Report: Roche Diagnostics cobas 6000 c501 module; CLINICAL CHEMISTRY ANALYZER

Roche Diagnostics cobas 6000 c501 module; CLINICAL CHEMISTRY ANALYZER
Catalog Number 04745914001
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/12/2026
Type of Reportable Event Malfunction
Event or Problem Description
There was an allegation of questionable calcium gen.2 results for 1 patient sample on a cobas 6000 c501 module.The initial result was (b)(6), and the repeated result was (b)(6).The questionable result was not reported outside the laboratory.
 
Additional Manufacturer Narrative
The reagent lot number and expiration date were not provided.The field service representative cleaned the sample probe, the cell rinse station tubing, and the water container.He adjusted the gear pump pressure.He performed checks and tests with acceptable results.The investigation determined that the service actions resolved the issue.

Brand Name
cobas 6000 c501 module
Common Device Name
CLINICAL CHEMISTRY ANALYZER
Manufacturer (Section D)
Roche Diagnostics
9115 hague road
indianapolis IN 46250 -045
Manufacturer (Section G)
Hitachi High Tech Corp.
882 ichige hitachinaka
ibaraki 312-8 504
JA   312-8504
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key50667219
Report Number1823260-2026-03650
Device Sequence Number18526603
Product Code JJE
UDI-Device Identifier04015630924707
UDI-Public04015630924707
Combination Product (Y/N)N
Initial Reporter CountryTU
PMA/510(K) Number
K060373
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number04745914001
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 08/12/2026
Initial Report FDA Received Date09/08/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown